# SDR AWXA0000803

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,933 hours, 32,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER CRACKED AT FS 500C, STR 16R, FWD OF WING LIGHT HOUSING.  REMOVED DAMAGE, FAB''D U-CHANNEL, TREATED, AND INSTALLED REPAIR IAW SB 737-5314-00277-DL1, AND AWA ER 03-5314-00277.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-5314-00277-DL1](https://openairdocs.org/service-documents/boeing/737-5314-00277-dl1.md). Cited as "SB 737-5314-00277-DL1"
